# SDR 9905236718

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 4 ENGINE NACELLE FIRE DETECTION FAULT LIGHT ILLUMINATED.  THE FIRE DETECTION LIGHT ILLUMINATED INTERMITTENTLY AND THE 'A' AND 'B' NACELLE TEMP INDICATORS INTERMITTENTLY INDICATED HIGH.  AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE LOWER AFT LOOP DETECTOR AND BLEED ELEMENT SENSING LINE DUE TO LINE TOUCHING THE UPPER AFT LOOP LINE.  OPERATIONAL CHECK GOOD.
